MathSciNet Relay Station
MathSciNet bibliographic data
MR2543760 (2010i:33022) 33C45 (42C10 65L99)
Doha, E. H.; Ahmed, H. M.; El-Soubhy, S. I. Explicit formulae for the coefficients of integrated expansions of Laguerre and Hermite polynomials and their integrals. Integral Transforms Spec. Funct. 20 (2009), no. 7-8, 491–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement